# SDR MASA200600569

- Difficulty date: February 25, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,552 hours, 5,002 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLD UNSAFE CAUTION MESSAGE IN FLIGHT.  MX RESET SYSTEM.  OP'S CHECK GOOD.
